The Annals of Probability

The Symmetry Group and Exponents of Operator Stable Probability Measures

William N. Hudson, Zbigniew J. Jurek, and Jerry Alan Veeh

Full-text: Open access

Abstract

There exist exponents of an operator stable measure which commute with every operator in the measure's symmetry group. These exponents together with a new norm lead to some simplifications in the representation of the Levy measure.

Article information

Source
Ann. Probab., Volume 14, Number 3 (1986), 1014-1023.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992455

Digital Object Identifier
doi:10.1214/aop/1176992455

Mathematical Reviews number (MathSciNet)
MR841601

Zentralblatt MATH identifier
0603.60011

JSTOR
links.jstor.org

Subjects
Primary: 60E07: Infinitely divisible distributions; stable distributions

Keywords
Operator-stable laws multivariate symmetric stable distributions multivariate stable laws

Citation

Hudson, William N.; Jurek, Zbigniew J.; Veeh, Jerry Alan. The Symmetry Group and Exponents of Operator Stable Probability Measures. Ann. Probab. 14 (1986), no. 3, 1014--1023. doi:10.1214/aop/1176992455. https://projecteuclid.org/euclid.aop/1176992455


Export citation